# SDR YENA2022021600067

- Difficulty date: December 21, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N247JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 042
- Aircraft time: 40,451 hours, 26,175 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Rest
- Condition: Corroded
- Location: Frm 77
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP FINDING CORROSION IN FWD  SEAL REST IN LOWER EDGE OF AFT CARGO DOOR CUTOUT STRUCTURE; "ALL WORK ACCOMPLISHED REF TOMX NR 00301 FWD SEAL REST IN LOWER EDGE OF AFT CARGO DOOR CUTOUT STRUCTURE WAS REPLACED PER EMB 190 SRM 51-40-08  AND SRM 51-41-01 AND JETBLUE GMM 8.19.4.1 PAR 13 REV 28 ALL WORK ACCOMPLISHED REF TOMX NR 00301 FWD SEAL REST IN" (CONSIDERED A MAJOR REPAIR)




.
